Hearings of the Bouchard-Taylor Commission to be held in Longueuil: List of individuals and groups that will present briefs or testimonies



    MONTREAL, Oct. 15 /CNW Telbec/ - The Consultation Commission on
Accommodation Practices Related to Cultural Differences (CCPARDC) will hold
hearings between 9 a.m. and 5 p.m. on Tuesday, October 16 and Wednesday,
October 17 at Place Desaulniers, 1023 Taschereau boulevard, Longueuil. The
following individuals and organizations that will present briefs or
testimonies have agreed to be identified beforehand :

    
                          Tuesday, October 16, 2007
    -------------------------------------------------------------------------
           METHOD OF
    TIME   PARTICIPATION  NAME                       ORGANIZATION / TITLE
    -------------------------------------------------------------------------
    09:00  Brief          BALLAIS, Rémy              The Quebec Association
                                                     of Seventh-Day
                                                     Adventists
    09:15  Brief          COPPIETERS, Joel
    09:45  Brief          DUBE, Viateur
    10:00  Brief          GILLBERT, Catherine        South Shore University
                                                     Women's Club
    -------------------------------------------------------------------------
    10:15                      BREAK (15 min)
    -------------------------------------------------------------------------
    10:30  Brief          HENRY, Jacques
    10:45  Brief          JETTE, François-Xavier
    11:00  Brief          LEDUC, Claire              Le Parent entraîneur
    11:15  Brief          MENARD-FAVREAU, Paulette
    11:30  Brief          PARADIS, Normand           Mémoire des citoyens du
                                                     forum régional de
                                                     Châteauguay
    -------------------------------------------------------------------------
    11:45                  LUNCH (min 1h 45 min)
    -------------------------------------------------------------------------
    13:45  Brief          LABERGE, Henri             Mouvement laique
                                                     québécois
    14:00  Brief          PEPIN, Jean-Pierre-Yves    Institut généalogique
                                                     Drouin
    14:15  Brief          PRONKIN, Alain             CINR
    14:30  Brief          ROYER, Mathieu             SNQ J.R. Saint-Arnaud
    14:45  Brief          GAUDREAULT, Denise
    15:00  Brief          LAURENDEAU, André
    -------------------------------------------------------------------------
    15:15                      BREAK (15 min)
    -------------------------------------------------------------------------
    15:30  Brief          PICARD, Denys
    15:45  Testimony      IVISIC, Natasha
    15:55  Testimony      FISET, Michèle
    16:05  Testimony      BENHADJOUDJA, Leila
    16:15  Testimony      GILBERT, Anthony
    16:25  Testimony      HEON, Denise
    16:35  Brief          DESAULNIERS, Marie-Claude  CRE de Longueuil


                         Wednesday, October 17, 2007
    -------------------------------------------------------------------------
           METHOD OF
    TIME   PARTICIPATION  NAME                       ORGANIZATION / TITLE
    -------------------------------------------------------------------------
    09:00  Testimony      CHIKHI, Ferid
    09:10  Testimony      CONDRAIN, Louise
    09:20  Testimony      DUBOIS, Robert
    09:30  Testimony      El HLIMI, Nadia
    09:40  Testimony      ELMAHBOUBI, Jalil
    09:50  Testimony      ELMARAGHI, Horéya
    -------------------------------------------------------------------------
    10:15                      BREAK (15 min)
    -------------------------------------------------------------------------
    10:30  Testimony      LANDRY, Marc
    10:40  Testimony      LARAMEE, Roger
    10:50  Testimony      LAVOIE, Yves
    11:00  Testimony      LAVOIE-Ste Marie, Pierrette
    11:10  Testimony      LEDUC, Claire
    11:20  Testimony      LEVEILLE, Normand
    -------------------------------------------------------------------------
    11:45                  LUNCH (min 1h 45 min)
    -------------------------------------------------------------------------
    13:55  Testimony      MARZOUK, Ben
    14:05  Testimony      MILIJOUR, David
    14:15  Testimony      PRINCE, Nathalie
    14:35  Testimony      NINKOVIC, Svetlana
    14:45  Testimony      ZAKARIA, Gihan
    14:55  Testimony      PICARD, Gilles
    15:05  Testimony      PLANTE, Lise
    -------------------------------------------------------------------------
    15:15                      BREAK (15 min)
    -------------------------------------------------------------------------
    15:30  Testimony      BASTILLE, André
    15:40  Testimony      GAUTHIER, Véronique
    15:50  Testimony      COUTURE, Hélène
    16:00  Testimony      DE CARUFEL, Maxime
    16:20  Testimony      BEN LETAIFA, Soumaya
    16:30  Testimony      MARTEL, Michel
    16:40  Testimony      JOO, Lelia
    

    The Commission

    The CCAPRDC, co-chaired by sociologist and historian Gérard Bouchard and
philosopher Charles Taylor, has been asked to take stock of accommodation
practices and analyse all facets of the question by conducting a province-wide
consultation. The Commission will submit a report and make recommendations to
the Québec Premier on March 31, 2008.




For further information:

For further information: Sylvain Leclerc, Press Officer, CCAPRCD, (514)
873-0912, Cell.: (514) 730-3446

Organization Profile

COMMISSION DE CONSULTATION SUR LES PRATIQUES D'ACCOMMODEMENT RELIEES AUX DIFFERENCES CULTURELLES

More on this organization


Custom Packages

Browse our custom packages or build your own to meet your unique communications needs.

Start today.

CNW Membership

Fill out a CNW membership form or contact us at 1 (877) 269-7890

Learn about CNW services

Request more information about CNW products and services or call us at 1 (877) 269-7890